MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HANDPIECE, ELECTRIC DERMATOME

ZIMMER SURGICAL, INC. HANDPIECE, ELECTRIC DERMATOME
Catalog Number 00882100100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preventive maintenance there was a fault found.There was no patient involvement.During the investigation it was found the device had inconsistent speed.Due diligence is complete as multiple attempts were made; however, no further information is available.As no additional information is available, we are unable to provide further information.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).G2: foreign, (b)(6).Review of the most recent repair record determined the unit was found to have a worn reciprocating arm, and the motor speed was unstable.The reciprocating arm, motor, and external e-ring were replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HANDPIECE, ELECTRIC DERMATOME
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24428353
Report Number0001526350-2026-00202
Device Sequence Number13198702
Product Code GFD
UDI-Device Identifier00889024375994
UDI-Public(01)00889024375994(11)160616(10)63369612
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00882100100
Device Lot Number63369612
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown